# SDR EPD2003F00000

- Difficulty date: June 16, 2003
- Submitted: July 17, 2003
- Operation: Air carrier
- Aircraft: N354EF
- Make and model: Lear 35A
- Aircraft serial: 35A378
- Engine: Garrtt TFE731*
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Part number: 6854705
- Condition: Shorted
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON 6/16/03, IN FLIGHT, CREW REPORTED SMOKE IN FLIGHT DECK.  FOUND FLUORESCENT TUBE UNDER GLARESHIELD, INOPERATIVE (SHORTED) AND INSULATION BURNED.  AIRCRAFT WAS RETURNED TO BASE WHERE LAMP WAS REPLACED.
